Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2434
Title: When shape matters: deformations of tiling spaces
Authors: Clark, Alex
Sadun, L.
First Published: 2006
Citation: Ergodic Theory and Dynamical Systems, 2006, 26 (1), pp.69-86
DOI Link: 10.1017/S0143385705000623
ISSN: 0143-3857
Links: http://hdl.handle.net/2381/2434
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.